The Fourier transform on symmetric spaces
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 151-164
@incollection{AST_1985__S131__151_0,
     author = {Helgason, Sigurdur},
     title = {The Fourier transform on symmetric spaces},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {151-164},
     zbl = {0611.43005},
     mrnumber = {837200},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__151_0}
}
Helgason, Sigurdur. The Fourier transform on symmetric spaces, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 151-164. http://www.numdam.org/item/AST_1985__S131__151_0/

[1] Berger (M.). - Les espaces symétriques non compacts, C.R. Acad. Sci., t. 240, 1955, p. 2370-2372 | MR 74777 | Zbl 0068.36101

Berger (M.). - Les espaces symétriques non compacts, C.R. Acad. Sci., t. 241, 1955, p. 1696-1698. | MR 74778 | Zbl 0068.36102

[2] Berger (M.). - Les espaces symétriques non compacts, Ann. École Norm. Sup., t. 74, 1957, p. 85-177. | Article | MR 104763 | Zbl 0093.35602

[3] Bhanu Murthy (T. S.). - Plancherel's measure for the factor space 𝐒L(n,𝐑)/𝐒𝐎(n), Dokl. Akad. Nauk, SSSR, t. 133, 1960, p. 503-506. | MR 125176 | Zbl 0097.10903

[4] Cartan (É). - Sur la détermination d'un système orthogonal complet dans un espace de Riemann symétrique clos, Rend. Circ.Mat. Palermo, t. 53, 1929, p. 217-252. | Article | JFM 55.1029.01

[5] Cartan (É). - Notice sur les travaux scientifiques. Oeuvres Complètes, Part I, Vol. I. - Paris, Gauthier-Villars, 1952. | Zbl 0049.30302

[6] Clerc (J. L.). - Une formule de type Mehler-Heine pour les zonales d'un espace riemannien symétrique, Studia Math., t. 57, 1976, p. 27-32. | Article | MR 425521 | Zbl 0335.43010

[7] Eguchi (M.). - Asymptotic expansions of Eisenstein integrals and Fourier transform on symmetric spaces, J. Funct. Anal., t. 34, 1979, p. 167-216. | Article | MR 552702 | Zbl 0433.43012

[8] Eguchi (M.) and Okamoto (K.). - The Fourier transform of the Schwartz space on a symmetric space, Proc. Japan Acad., t. 53, 1977, p. 237-241. | Article | MR 499949 | Zbl 0396.43023

[9] Faraut (J.). - Distributions sphériques sur les espaces hyperboliques, J. Math. Pures Appl., t. 58, 1979, p. 369-444. | MR 566654 | Zbl 0436.43011

[10] Fedenko (A. S.). - Espaces symétriques à groupe foundamental simple non compact, Dokl. Akad. Nauk, SSSR, t. 108, 1956, p. 1026-1028. | MR 100282 | Zbl 0075.17002

[11] Flensted-Jensen (M.). - Discrete series for semisimple symmetric spaces, Ann. of Math., t. 111 , 1980, p. 253-311. | Article | MR 569073 | Zbl 0462.22006

[11a] Flensted-Jensen (M.). - Analysis on non-Riemannian Symmetric Spaces, Providence, R.I., CBMS Monogr. Amer. Math. Soc. (to appear). | MR 837420 | Zbl 0589.43008 | Zbl 0599.43010

[12] Gelfand (I. M.). - Spherical functions on symmetric spaces, Dokl. Akad. Nauk, SSSR, t. 70, 1950, p. 5-8, Amer. Math. Soc. Transl, t. 37 1964, p. 39-44. | MR 33832 | Zbl 0139.07701

[13] Gelfand (I. M.), Graev (M. I.) and Vilenkin (N. Y.). - Generalized Functions, Vol. 5. - Academic Press, 1966. | MR 207913 | Zbl 0144.17202

[14] Gelfand (I. M.) and Naimark (M. A.). - Unitary representations of the unimod-ular group containing the identity representation of the unitary subgroup, Trudy Moscov. Mat. Obsc., t. 1, 1952, p. 423-475. | MR 50595 | Zbl 0049.35804

[15] Glndikin (S. G.) and Karpelevic (F. I.). - Plancherel measure of Riemannian symmetric spaces of non-positive curvature, Dokl. Akad. Nauk. SSSR, t. 145, 1962, p. 252-255. | MR 150239 | Zbl 0156.03201

[16] Godement (R.). - Introduction aux travaux de A. Selberg. - Séminaire Bourbaki, t. 144, 1957. | MR 1610957 | Zbl 0202.40902

[17] Harish-Chandra. - Spherical functions on a semisimple Lie group, I, II, Amer. J. Math., t. 80, 1958, p. 241-310 ; p. 553-613. | Article | MR 101279 | Zbl 0093.12801

[18] Harish-Chandra. - Discrete series for semisimple Lie groups, II, Acta Math., t. 116, 1966, p. 1-111. | Article | MR 219666 | Zbl 0199.20102

[19] Helgason (S.) - Radon-Fourier transforms on symmetric spaces and related group representations, Bull. Amer. Math. Soc., t. 71, 1965, p. 757-763. | Article | MR 179295 | Zbl 0163.37001

[20] Helgason (S.). - A duality for symmetric spaces with applications to group representations, Adv. in Math., t. 5, 1970, p. 1-154. | Article | MR 263988 | Zbl 0209.25403

[21] Helgason (S.). - The surjectivity of invariant differential operators on symmetric spaces, Ann. of Math., t. 98, 1973, p. 451-480. | Article | MR 367562 | Zbl 0274.43013

[22] Helgason (S.). - Eigenspaces of the Laplacian ; integral representations and irreducibility, J. Funct. Anal., t. 17, 1974, p. 328-353. | Article | MR 367111 | Zbl 0303.43021

[23] Helgason (S.). - A duality for symmetric spaces with applications to group representations, II. Differential equations and eigenspace representations, Adv. in Math, t. 22, 1976, p. 187-219. | Article | MR 430162 | Zbl 0351.53037

[24] Kashiwara (M.), Kowata (A.), Minemura (K.), Okamoto (K.), Oshima (T.) and Tanaka (M.). - Eigenfunctions of invariant differential operators on a symmetric space, Ann. of Math., t. 107, 1978, p. 1-39. | Article | MR 485861 | Zbl 0377.43012

[25] Kosters (M. T.). - Spherical distributions on rank one symmetric spaces. Proefschrift, University of Leiden, 1983.

[25a] Kosters (W. A.). - The Plancherel formula for a symplectic symmetric space. Report 27, Math. Inst. Univ. Leiden, 1984.

[26] Limic (N.), Niederle (J.) and Raczka (R.). - Eigenfunction expansions associated with the second-order invariant operator on hyperboloids and cones III, J. Math. Phys., t. 8, 1967, p. 1079-1093. | Article | MR 218487 | Zbl 0173.30102

[27] Molcanov (V. F.). - Analogue of the Plancherel formula for hyperboloids, Soviet Math. Dokl, t. 9, 1968, p. 1382-1385. | Zbl 0176.44304

[28] Molcanov (V. F.). - Representations of pseudo-orthogonal groups associated with a cone, Mat. Sb. USSR, t. 10, 1970, p. 333-347. | Article

[29] Ólafsson (G.). - Die Darstellungsreihe zu einem affinen symmetrischen Raum. Preprint, Univ. of Iceland, 1983.

[30] Oshima (T.). - Fourier analysis on semisimple symmetric spaces, in Non-Commutative Harmonie Analysis and Lie Groups, p. 357-369. - Berlin, Springer-Verlag 1981, (Lecture Notes in Math, 880). | Article | Zbl 0485.22012

[31] Oshima (T.) and Matsuki (T.). - A description of discrete series for semisimple symmetric spaces. Advanced Studies in Pure Math. (to appear). | MR 810636 | Zbl 0577.22012

[32] Peter (F.) and Weyl (H.). - Die Vollständigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe, Math. Ann., t. 97, 1927, p. 737-755. | Article | JFM 53.0387.02 | MR 1512386

[33] Rossmann (W.). - Analysis on real hyperbolic spaces, J. Funct. Anal., t. 30, 1978, p. 448-477. | Article | MR 518343 | Zbl 0395.22014

[34] Sano (S.) and Sekiguchi (J.). - The Plancherel formula for 𝐒𝐋(2,C)/𝐒(2,𝐑), Sci. Papers College Gen. Ed. Univ. Tokyo, t. 30, 1980, p. 93-105. | MR 602315 | Zbl 0453.22008

[35] Schlichtkrull (H.). - Hyperfunctions and Harmonic Analysis on Symmetric Spaces. - Boston, Birkhäuser, 1984. | Article | MR 757178 | Zbl 0555.43002

[36] Schlichtkrull (H.). - A series of unitary irreducible representations induced from a symmetric subgroup of a semisimple Lie group, Invent. Math., t. 68, 1982, p. 497-516. | Article | MR 669427 | Zbl 0501.22019

[37] Sherman (T.). - Fourier analysis on the sphere, Trans. Amer. Math. Soc., t. 209, 1975, p. 1-31. | Article | MR 390663 | Zbl 0308.43009

[38] Sherman (T.). - Fourier analysis on compact symmetric space, Bull. Amer. Math. Soc., t. 83, 1977, p. 378-380. | Article | MR 445236 | Zbl 0357.43006

[39] Shintani (T.). - On the decomposition of the regular representation of the Lorentz group on a hyperboloid of one sheet, Proc. Japan Acad., t. 43, 1967, p. 1-5. | Article | MR 220868 | Zbl 0184.17403

[40] Stanton (R. J.). - On mean convergence of Fourier series on compact Lie groups, Trans. Amer. Math. Soc., t. 218, 1976, p. 61-87. | Article | MR 420158 | Zbl 0327.43010

[41] Strichartz (R. S.). - Harmonic analysis on hyperboloids, J. Funct. Anal., t. 12, 1973, p. 341-383. | Article | MR 352884 | Zbl 0253.43013

[42] Van Den Ban (E. P.). - Invariant differential operators on a semisimple symmetric space and finite multiplicities in a Plancherel formula (to appear). | MR 923405 | Zbl 0645.43009

[42a] Vretare (L.). - Elementary spherical functions on symmetric spaces, Math. Scand., t. 39, 1976, p. 343-358. | Article | MR 447979 | Zbl 0387.43009

[42b] Vretare (L.). - On a recursion formula for elementary spherical functions on symmetric spaces and its applications, Math. Scand., t. 41, 1977, p. 99-112. | Article | MR 487298 | Zbl 0373.43007

[43] Weyl (H.). - Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen. III, Math. Z., t. 24, 1926, p. 377-395. | Article | JFM 52.0116.02 | MR 1544770

[44] Wolf (J.). - Spaces of Constant Curvature. - New-York, McGraw-Hill, 1967. | MR 217740 | Zbl 0162.53304